Stories & experiences

William Power
Hunter New England
7
Stories
22/11/2013
Joined

5foot giant

Posted in Hints and tips 30 Jan 2014
1 Comment

Hi 5foot giant I saw your post about the difficulty you are having with Champix. If they are affecting you to the point where you feel you can't cope perhaps you shouldn't continue to take them, at least until you talk to your doctor. i know from my experience with champix just how powerful the side effects can be. i took them for 9 weeks as I couldn't cope with the full 12 weeks. thankfully I am still smoke for 78 days. Your Doctor may suggest cutting down the dose or stopping all together and trying a different method to quit. I hope you start feeling better soon. All the best.

Report abuse

1 Comment

Showing oldest to newest. Swap comments order
  • Doin it, South Western Sydney January 31, 2014 | 10:02
    I've been takin Champix for 6 weeks, was ok for a start but then Insomnia, nightmares, hallucinations kicked in, am taking with food so no nausea. Spoke with pharmacist and he advised dropping of the night dose which I have and all seems to have settled down. Smoke free for 35 days (and counting).

You need to register or log in to leave a comment.